BibTeX record journals/ijcm/CorderoTV13

download as .bib file

@article{DBLP:journals/ijcm/CorderoTV13,
  author    = {Alicia Cordero and
               Juan R. Torregrosa and
               Pura Vindel},
  title     = {Period-doubling bifurcations in the family of Chebyshev-Halley-type
               methods},
  journal   = {Int. J. Comput. Math.},
  volume    = {90},
  number    = {10},
  pages     = {2061--2071},
  year      = {2013},
  url       = {https://doi.org/10.1080/00207160.2012.745518},
  doi       = {10.1080/00207160.2012.745518},
  timestamp = {Fri, 02 Nov 2018 09:28:34 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ijcm/CorderoTV13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics